| Catalog Number |
SCX-800 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of migration is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: migration.
Event or Problem Description
Healthcare professional reported "device migration/implant malposition".This record is for the right side.Device was explanted and replaced.
Additional Manufacturer Narrative
No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.
Event or Problem Description
Healthcare professional reported via nbir right side device migration/implant malposition.Device has been explanted and replaced.